1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Combinations - Lorazepam, Hydrocodone and Ecstasy: why did SWIM trip?

Discussion in 'Drug combinations' started by RealGanjaMan, Feb 16, 2006.

  1. RealGanjaMan

    RealGanjaMan Gold Member

    Reputation Points:
    Oct 19, 2005
    from U.S.A.
    Last night I had apretty big trip.

    over a course of about 2 hours I took 6 benzo's (Lorazepam), 2 Vicoden's, and a little bit of ecstasy (a LITTLE bit, not even half a pill). SWIM know's it wasnt anything that the ecstasy was cut with becuase SWIM's friend took 1 and a half pills of the same batch (SWIM and his friend bought it at the same time from the same source).

    Now about the trip...

    swim way lying in bed under his covers. swims pillows were pulsing and moving to the beat of the techno that was on (in swims mind). the walls were breathing HEAVILY back and forth. the door in swims room was dancing away from its door frame to the beat of the techno. I had a transclusent(sp?) green party lightbulb screwed into the ceiling, and I saw jimi hendrix inside of it. jimi hendrix was had a heroin needle in his hand and he wasscreaming help. I had a GREATLY increased appreciation of music.

    now (as far as I know), none of those drugs (mentioned above) cause visual hallucinations. was it the amount and combination of the drugs that made swim trip?

  2. raven3davis

    raven3davis R.I.P. Palladium Member R.I.P.

    Reputation Points:
    Jan 6, 2005
    It could have been a number of things. Have you ever tripped before, and if so how recently. Maybe you had a mild flashback or hppd. There is also a possibility that your x tab had some sort of research chemical in it but your friend probably would have been able to tell if he took 1.5 pills. It could even have something to do with sleep deprivation. When was the last time you had slept, and did you sleep well. Just one of many possiblilties these are just a few I could come up with.

    None of the chemicals you injested are known to cause visuals except ecstasy but you took so little X. Answer a few of these questions and maybe we can narrow down the possibilities.